Certain Subclasses of Bi-Close-to-Convex Functions Associated with Quasi-Subordination
Gurmeet Singh,
Gurcharanjit Singh and
Gagandeep Singh
Abstract and Applied Analysis, 2019, vol. 2019, 1-6
Abstract:
In the present investigation, we introduce certain new subclasses of the class of biunivalent functions in the open unit disc defined by quasi-subordination. We obtained estimates on the initial coefficients and for the functions in these subclasses. The results present in this paper would generalize and improve those in related works of several earlier authors.
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/6947020.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/6947020.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6947020
DOI: 10.1155/2019/6947020
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().